# SDR 010903

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N414RF
- Make and model: Hawker BAE125700B
- Aircraft serial: 257060
- Aircraft time: 10,393 hours, 6,582 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 257PT1091A
- Condition: Cracked
- Location: Door
- Part time: 10,393 hours, 6,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN A BRACKET THAT IS INSTALLED ON THE HELL HOLE DOOR DURING PREFLIGHT. THE CRACKED BRACKET WAS REMOVED AND REPLACE WITH A NEW BRACKET.
